one month after

I am still dizzy and very tired. cannot  figure if it is my mess or pm. any advise


2 Comments

Same here

by Tulp - 2021-03-21 21:53:23

I had my CRT-D placed on feb 26th, and I'm still dizzy and light headed too.

If you can, perhaps you should try and talk to your cardiologist about it.

I was told that it could take up to several weeks to feel better.

 

Tired and dizzy/faint

by AgentX86 - 2021-03-21 22:32:58

Are on any drugs, like beta blockers?  Any drugs changed?  Yes, it can take a while for a PM to settle in but any drug changes can make a big difference, too.

Why do you have your PM?  Your bio could use a little more information. Pacemakers fix Bradycardia but they don't fix other arrhyhmias so it you still have anything like that going on, you're going to need more help with it.

You know you're wired when...

You’re officially battery-operated.

Member Quotes

A lot of people are and live normal lives with no problems whatsoever.